Birth Control/Had period, but get sick on next pills
I have been taking BC pills regularly for several years now. I always take them right on time except a couple times missing one, but the booklet says to just take it as soon as you remember and no backup method is needed. I had my period just as usual this past time, nothing strange about it. But when I started my new pack I noticed an increased reaction to it. (It is loestrin fe)
A few times in the past I got neaseous from it or headache. Every day since I started this new pack, I have been neaseous. Took the first one on Tues. On Friday I was so sick feeling in the am that I was throwing up bright neon green/yellow fluid. This escalated into emerging headache, body aches, and fever. I kept feeling ill all day into the late night. On Sat I felt much better tho still a bit neaseous. I kept taking my pills as normal. Today on Sun I felt pretty good and thought it was gone until the evening time I got sick feeling again during some "alone time" with my husband.
What could this mean? Just bad reaction to pill? Is there possiblity of pregnancy? Stomach problems?
I should note that I have experienced some migraine (complex migraine type) in the past, but it always presented with neurological symptoms like numbness, seeing spots etc. I have yet to see the neurologist tho.
Thanks so much for your kind consideration!
I think that most likely your nausea and other symptoms are from something other than the pill. You've been on this pill for some time, and the pill hasn't changed, so something else has changed. I suspect that you have some type of virus or possibly food poisoning that is causing you to feel sick.
If your sickness stops when you take the placebo pills and then comes back when you start a new pack, that would make me think it really was the pill, in which case I would talk to your doctor about taking a lower dose pill.